Advil Liquid Capsules 40 | Live Healthy Store HK - Advil / Medicines
Advil Liquid Capsules 40 | Live Healthy Store HK - Advil / Medicines
Advil Liquid Capsules 40 | Live Healthy Store HK - Advil / Medicines

Advil Liquid Capsules 40

By Advil
HK$190.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method

General Information

Advil Liquid Capsules relieves pain fast.

Advil provides temporary relief of pain and discomfort from:
- Headache
- Period Pain
- Sore Throat Pain
- Back Pain
- Dental Pain
- Cold & Flu
- Muscle Pain
- Arthritis Pain
Advil reduces fever.
Pharmacy Medicine.

Boxed Contents: 40 Liquid Capsules

Size: 40 Pack

Warnings

Do not use this product:
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever/fever reducer or any other component of this product.
- If you are pregnant, or trying to become pregnant.
- If you have a current or past history of stomach ulcer/bleeding/disorders.
- If you have impaired kidney function or heart failure.
- If the foil seal is broken.

Unless your doctor has told you do not use this product:
- If you have asthma, high blood pressure, heart or liver disease.
- If you are breast feeding.
- With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly.
- If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin.
- If you are 65 years or over or under a doctor's care for any serious condition.

While using this product:
- Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days.
- Stop use and ask the doctor if you see blood in your vomit or have bloody or black stools.
- Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
- Side effects may be minimised by using the smallest dose for the shortest duration of time.
- In case of accidental overdose, stop use and contact immediately the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766).
Contains sulfites.

CAUTION

Keep out of reach of children.

Ingredients

Active Ingredients: Ibuprofen 200mg

Contains: Sulfites.

Directions

For use by Adults and Children from 12 years and over. Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years.

STORAGE INSTRUCTIONS

Store below 25°C in a dry place.

Storage Temperature: Below 25°C.

Questions about Medicines products & Advil Liquid Capsules 40

  • Q. Where can I buy Advil Liquid Capsules 40? A. Advil Liquid Capsules 40 can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Advil Liquid Capsules 40 is imported out of Australia and manufactured by Advil.

  • Q. What's the expiry date for Advil Liquid Capsules 40? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Advil Liquid Capsules 40 | Live Healthy Store HK - Advil / Medicines

Advil Liquid Capsules 40

HK$0.00 HK$190.00
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info